CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Yee-Helen-C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1992
Number of items: 1.

1992

Griffiths, D. F. and Stuart, A. M. and Yee, H. C. (1992) Numerical Wave Propagation in an Advection Equation with a Nonlinear Source Term. SIAM Journal on Numerical Analysis, 29 (5). pp. 1244-1260. ISSN 0036-1429. https://resolver.caltech.edu/CaltechAUTHORS:20170613-084043611

This list was generated on Sat Aug 8 03:53:29 2020 PDT.